# SDR QXEA200701360

- Difficulty date: August 29, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 15,194 hours, 15,236 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2465: FLAP POWER CAUTION LIGHT ILLUMINATED.  CHECKLIST PROCEDURE COMPLIED WITH.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE RESET FLAP POWER FAULT PER SL D8-400-SL-27-002A.  C/W THE OPS TEST OF THE WING FLAPS PER Q400 AMM TASK 27-50-00-710-801.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
